# SDR USAA2008123192362

- Difficulty date: December 26, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65516989
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C10725042/001 2 CRACKS IN STRINGER SPLICE AT BS907, S4L.  REPLACED STRINGER SPLICE AT BS907, S4L IAW B737 SRM 51-10-2.
